I have not see nor heard of this.
I experienced this "Strobe" vision just this morning, and happen to be looking for answers to this occurrence now but i can't seem to find any thing that comes close as the description you gave.
I let a friend stay the night. Next morning i woke to the sound of my friend in a hurry to leave, i suppose from over sleeping and needing to get to work.
When i sat up and looked at him it appeared as though he was moving to fast for my eyes to keep up, or a strobe light effect. Any thing stationary seemed normal, any moving object look like it was moving through some kind of strobe.
Never felt so disturbed about something in my life.
I too had this happen this morning and have been looking for answers. It started after I vomited for the second time today. ( i usually do vomit most mornings from what I assume is acid reflux. I cant afford a dr bill so Im kinda screwed) After the second trip, I noticed that there was the strange line of obscureness in my vision in my right eye. It only got bigger and went from a strobing effect to what it would look like if you were under water. Eventually, it worked its way to the top of my eyeball no longer obscuring my vision yet I could still see it. Now, it is gone. I was so scarred I was going blind! Guess I need to suck it up and take that bill huh..?
My eye doctor told me the stroking is an "ocular seizure " He said not to worry about it. It happens to me mist when coming from a brightly lit area to one not as bright. Misty from outside to in.
I have had bad acid refluxAND YOU MUST KNOW that throwing up every morning is VERY UN-NATURAL AND WRONG!!! Esophageal CANCER RISK IS Greater THAN MOST KNOW!!*!!
If, possible, eat an APPLE later at night!! IT has MADE CURED some people's Acid Reflux and has helped me on occassions - when I needed it and remembered to eat one.
I used to bleed internally and had to have MAJOR surgery in Seattle - Dr Oelsclagger at UWMC (University of Washingto Medical center). He is one of the best in the world and therefore the risk is MUCH lessened. They found my stomach in my chest because my hiatyl hernia was so large (a hole in diaghram). I am now bleeding again and must start the Omneprazole again. You can get it over the counter, BUT I JUST LEARNED that different proton inhibitors (acid reducers) are used for DIFFERENT Causes - SOOOOOOOOOOOOOOOOOOOOOO, be aware that that may not be the wisest action!!! Try eating apples, but for sure maybe about 2 hours or so before your bedtime - I wouldn't eat anything after that.
REALLY Hope this helps!!
I have also experienced this strobing. For me it has been going on for about 6 weeks, following two eye surgeries (IOL implant and vitrectormy).
It appears as a sort of strobing patch, you can see the lines move from left to right, but, as the original poster said, very quickly. It will happen when I get fatigued or after physical activity. It only lasts for a few seconds before fading away, and then comes and goes for a few minutes, until, I presume, I've recovered from the effort. It is most visible in artificial light, but if it's bad you can see it in daylight. Like the original poster says, there's no pain or discomfort.
It seems to be becoming less visible now, but it is still there (I just came in from moving the trash cans onto the street and I can see it)
It doesn't really bother me, but it would be nice to know whether it is something to be concerned about.
I saw my retinal specialist today for my 1-month follow-up after my vitrectomy. My retina looked very healthy, according to him. I asked about the strobe vision. He said that, in my case at least, the retina was still healing following the surgeries I've undergone, and that the flickering represents irritation. He did say that it would probably take a few months to heal completely and for the flickering to go away.
I too have had strobe vision in the past, and it's back again since starting an SSRI antidepressant. No pain or dizziness, no nausea, it's just puzzling.
Discuss with your psychiatrist and perhaps try a different type of anti-depressant.